# SDR DALA2024122311951

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 90,074 hours, 23,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 2R KNUCKLED KNOCKER WILL NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: FOUND KNUCKLE STUCK. GOT KNUCKLE UNSTUCK. ARMED DOOR 2R 4 TIMES IAW B757 AMM 52-11. OPS GOOD. (6643342)
